eCite Digital Repository

Methylphenidate-Induced Tinnitus in a Child With Attention-Deficit/Hyperactivity Disorder Resolved by Switching to Atomoxetine

Citation

Naguy, A and Pridmore, S and El-Sheshai, A and Thiguti, SH and Alamiri, B, Methylphenidate-Induced Tinnitus in a Child With Attention-Deficit/Hyperactivity Disorder Resolved by Switching to Atomoxetine, American Journal of Therapeutics ISSN 1075-2765 (2021) [Contribution to Refereed Journal]


Preview
PDF
Pending copyright assessment - Request a copy
90Kb
  

DOI: doi:10.1097/MJT.0000000000001360

Item Details

Item Type:Contribution to Refereed Journal
Research Division:Biomedical and Clinical Sciences
Research Group:Clinical sciences
Research Field:Psychiatry (incl. psychotherapy)
Objective Division:Health
Objective Group:Public health (excl. specific population health)
Objective Field:Mental health
UTAS Author:Pridmore, S (Professor Saxby Pridmore)
ID Code:146524
Year Published:2021
Deposited By:Medicine
Deposited On:2021-09-10
Last Modified:2021-09-10
Downloads:0

Repository Staff Only: item control page